Matrix systems of second order differential equations
Portugaliae mathematica (1955)
- Volume: 14, Issue: 3, page 79-89
- ISSN: 0032-5155
Access Full Article
topHow to cite
topBarrett, John H.. "Matrix systems of second order differential equations." Portugaliae mathematica 14.3 (1955): 79-89. <http://eudml.org/doc/114755>.
@article{Barrett1955,
author = {Barrett, John H.},
journal = {Portugaliae mathematica},
keywords = {ordinary differential equations},
language = {eng},
number = {3},
pages = {79-89},
publisher = {Sociedade Portuguesa de Matemática},
title = {Matrix systems of second order differential equations},
url = {http://eudml.org/doc/114755},
volume = {14},
year = {1955},
}
TY - JOUR
AU - Barrett, John H.
TI - Matrix systems of second order differential equations
JO - Portugaliae mathematica
PY - 1955
PB - Sociedade Portuguesa de Matemática
VL - 14
IS - 3
SP - 79
EP - 89
LA - eng
KW - ordinary differential equations
UR - http://eudml.org/doc/114755
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.